Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 13, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jul 3, 2018, 2:18 PM EDT for Bergen County, New Jersey; Rockland County, Westchester County, New York. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2018, 2:18 PM EDT (18:18 UTC)
- Expired
- Jul 3, 2018, 3:00 PM EDT
- In force
- 42 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bergen County, NJ, Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 94 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 2:26 PM EDT | HAIL 0.8 | 1 Nne Harrington Park, NJ | PENNY TO NICKEL SIZE HAIL. |
| Jul 3, 2:26 PM EDT | HAIL 0.88 | Montvale, NJ | DIME TO NICKEL SIZE HAIL. |
| Jul 3, 2:29 PM EDT | HAIL 0.75 | River Vale, NJ | PENNY SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 864 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
500 WUUS51 KOKX 031818 SVROKX NJC003-NYC087-119-031900- /O.NEW.KOKX.SV.W.0013.180703T1818Z-180703T1900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service New York NY 218 PM EDT TUE JUL 3 2018 The National Weather Service in Upton NY has issued a * Severe Thunderstorm Warning for... Northeastern Bergen County in northeastern New Jersey... Southern Westchester County in southeastern New York... Rockland County in southeastern New York... * Until 300 PM EDT. * At 218 PM EDT, a severe thunderstorm was located near Norwood, or near Tappan, moving northeast at 10 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * This severe thunderstorm will be near... Norwood around 225 PM EDT. Tappan around 240 PM EDT. Pearl River around 245 PM EDT. Orangeburg around 250 PM EDT. Nanuet and Dobbs Ferry around 255 PM EDT. Nyack around 300 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4089 7395 4099 7416 4116 7403 4103 7379 TIME...MOT...LOC 1818Z 215DEG 7KT 4100 7401 HAIL...<.75IN WIND...60MPH $$ MD
2 follow-up statements
922 WWUS51 KOKX 031836 SVSOKX Severe Weather Statement National Weather Service New York NY 236 PM EDT TUE JUL 3 2018 NJC003-NYC087-119-031900- /O.CON.KOKX.SV.W.0013.000000T0000Z-180703T1900Z/ Bergen NJ-Westchester NY-Rockland NY- 236 PM EDT TUE JUL 3 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR NORTHEASTERN BERGEN...SOUTHERN WESTCHESTER AND ROCKLAND COUNTIES... At 235 PM EDT, a severe thunderstorm was located over Tappan, moving northeast at 10 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. This severe storm will be near... Tappan around 240 PM EDT. Pearl River around 245 PM EDT. Nanuet and Dobbs Ferry around 255 PM EDT. Nyack around 300 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4089 7395 4099 7416 4116 7403 4103 7379 TIME...MOT...LOC 1835Z 215DEG 7KT 4103 7398 HAIL...<.75IN WIND...60MPH $$ MD
337
WWUS51 KOKX 031858
SVSOKX
Severe Weather Statement
National Weather Service New York NY
258 PM EDT TUE JUL 3 2018
NJC003-NYC087-119-031907-
/O.EXP.KOKX.SV.W.0013.000000T0000Z-180703T1900Z/
Bergen NJ-Westchester NY-Rockland NY-
258 PM EDT TUE JUL 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BERGEN...SOUTHERN
WESTCHESTER AND ROCKLAND COUNTIES WILL EXPIRE AT 300 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4089 7395 4099 7416 4116 7403 4103 7379
TIME...MOT...LOC 1857Z 215DEG 7KT 4100 7401
$$
MDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:49 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 3, 1:49 PM EDT, 29 minutes before
Area Forecast Discussion
National Weather Service New York NY
149 PM EDT Tue Jul 3 2018
.SYNOPSIS...
High pressure will reside across the western Atlantic through
the week with a prolonged period of southerly flow. In addition,
a weak trough will reside across northern New Jersey and the
Lower Hudson Valley Tuesday and Wednesday. A cold front will
then approach on Thursday and move across Friday into Friday
night. High pressure then builds in behind this front for the
weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
H5 was at 596 dam per the 12z okx sounding, so a hot airmass in
place. 16z laps has 3500 cape across nern NJ with cin there now
erased. This trend will continue across all but the shore in the
next few hours. The first place tstms should develop would be
across NJ where stlt shows building towers. Shear is extremely
weak so multicellular mode is expected. Dcape is up to 850 and
will rise to abv 1000 per the 12z NAM. Pops have been increased
across the area and expanded ewd. Strong winds and hvy rain have
also been included in the fcst, with the hwo and ehwo updated.
Slow storm motion of 5kt or less will enhance the flood risk. Pw
on the 12z sounding was 1.52 which correlated nicely with the
NAM.The NAM however models pw to increase to over 2.5 across wrn
portions of the cwa over the next few hours.
The heat wave will continue across the region today with
another day of highs in the upper 80s (coast) to the lower 90s
(NYC metro and interior). Heat indices will be around 100 for
most locations, with the exception of northeast New Jersey where
it will flirt with 105. There were no changes to the heat
hazards which remain up through 9 pm for all but far eastern
Long Island and southern New London in southeast Connecticut.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
Any lingering convection early this evening will quickly fall
apart due the loss of daytime instability. Another very warm,
humid night will feature lows generally in the 70s. Another
round of low clouds and fog, mainly for coastal areas due to the
onshore flow is possible.
With the upper ridge across the area on Wednesday and plenty of
convective debris forecast to be over the region, highs are
forecast to be in the 80s to near 90, warmest across the
interior. Backed off somewhat on the cloud cover as this may be
potentially overdone with the region under deep-layered
ridging. The onshore flow will also help to maintain dew points
in the 70s, however heat indices fall short of advisory
criteria. This will have to be watched should there be more
sunshine.
As for any convection, coverage Wednesday afternoon is likely
to be less as the airmass will be bit more stable and the
limiting factors mentioned earlier will still exist.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Isolated to scattered showers and thunderstorms north and west of
the city will diminish Wednesday evening with the loss of daytime
heating. There are indications however that low stratus shifts in
from the waters during the overnight hours, affecting primarily
coastal areas. The chances of this along with its timing is
uncertain, but best guess is that the low stratus would hold off
until a couple hours after sunset.
For Thursday, only isolated showers/TSTMs mainly NW of the city.
Highs mostly in the mid and upper 80s, combined with dewpoints
around 70 or slightly higher leads to heat index values mostly 90-
95.
A cold front approaches on Friday, probably passing through during
afternoon to evening hours. Showers and thunderstorms likely during
this period. Cloud cover likely makes Friday cooler than Thursday,
but still on the muggy side.
High pressure builds in behind the cold front for the upcoming
weekend with highs a little cooler than normal along with dry
weather and much less muggy conditions. The dry weather pattern
continues into Monday with the high pressure ridge over the region.
High temperatures will moderate back to near normal.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Mainly VFR through the evening push, however any TS could
briefly lower conditions to MVFR, especially at NYC metro
terminals. In any thunderstorm, expect heavy rain, frequent
lightning and gusty winds. These cells will also have little
to no movement.
Threat of thunderstorms will diminish after 00Z.
Low clouds/fog should start to return out east to KGON after 04Z
Wed, with MVFR vsby late elsewhere.
...NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component fcsts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Gusty winds, frequent lightning, and heavy
rain likely in any thunderstorm.
KLGA TAF Comments: Gusty winds, frequent lightning, and heavy
rain likely in any thunderstorm.
KEWR TAF Comments: Thunderstorms will produce gusty winds,
frequent lightning and heavy rain.
KTEB TAF Comments: Gusty winds, frequent lightning, and heavy
rain likely in any thunderstorm.
KHPN TAF Comments: Timing of thunderstorm development may be off
+/- 1-2 hours.
KISP TAF Comments: No unscheduled amendments expected.
.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.Wednesday-Thursday night...Low clouds and fog with IFR/LIFR
conds each late night and early morning. Main impact E of NYC
metro early Wed morning from KLGA/KJFK E Tue night/Wed morning,
but more widespread coverage may be possible late Wed
night/Thu morning. Sct afternoon/evening tstms with local
MVFR/IFR vsby mainly NW of NYC metro.
.Friday...Cold fropa with MVFR/IFR likely in numerous
showers/tstms, mainly afternoon/evening.
.Saturday and Sunday...VFR.
&&
.MARINE...
Locally dense fog expected over the eastern sound and bays as
well as the eastern ocean waters this morning. A statement has
been issued to address this.
Conditions expected to stay below SCA with a weak pressure
gradient through the first half of the weekend. Only exception
would be before and after the cold front passage, in the Friday
afternoon through Saturday timeframe, ocean zones could get some
SCA conditions.
&&
.HYDROLOGY...
Potential exists for localized heavy rainfall this afternoon
with any scattered convection. Movement of the cells will be
less than 10 kt. Precipitable water values will be over 2
inches.
Showers and thunderstorms Friday into Friday night are expected
to bring an average of a half inch to inch of rain across the
area. Higher amounts will be possible along with the potential
of at least minor urban and small stream flooding.
&&
.CLIMATE...
Record high temperatures and record high minimum temperatures
for the next few days.
High Temperature Records for:
July 3 July 4
NYC... 103...1966 102...1949
LGA... 107...1966 100...1949
JFK... 104...1966 101...2010
EWR... 107...1966 105...1949
ISP... 104...1966 97...2010
BDR... 99...1966 98...1949
July 5
NYC... 101...1999
LGA... 100...1999
JFK... 102...1999
EWR... 103...1999
ISP... 102...1999
BDR... 100...1999
Record High Minimum Temperatures for:
July 3 July 4
NYC... 82...2002 81...2002
LGA... 81...1966 82...1999
JFK... 78...2002 80...2002
EWR... 82...2002 81...2002
ISP... 76...2002 76...2002
BDR... 75...2002 80...2002
July 5
NYC... 82...1999
LGA... 86...1999
JFK... 80...1999
EWR... 81...1999
ISP... 78...1999
BDR... 74...2013
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 9 PM EDT this evening for CTZ005>011.
NY...Heat Advisory until 9 PM EDT this evening for NYZ067>075-078-
080-176>179.
NJ...Excessive Heat Warning until 9 PM EDT this evening for NJZ002-
004-006-103>108.
MARINE...None.
&&
SYNOPSIS...JC/DW
NEAR TERM...JMC/DW
SHORT TERM...DW
LONG TERM...JC
AVIATION...CB
MARINE...JC/DW
HYDROLOGY...JC/DW
CLIMATE...
EQUIPMENT...Hazardous weather outlook, Jul 3, 12:24 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service New York NY 1224 PM EDT Tue Jul 3 2018 CTZ005>011-NYZ078-080-177-179-041630- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Northwestern Suffolk-Southwestern Suffolk- Northern Nassau-Southern Nassau- 1224 PM EDT Tue Jul 3 2018 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ012-NYZ079-081-041630- Southern New London-Northeastern Suffolk-Southeastern Suffolk- 1224 PM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-041630- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1224 PM EDT Tue Jul 3 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NJZ002-004-006-103>108-041630- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- 1224 PM EDT Tue Jul 3 2018 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast New Jersey. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Scattered afternoon thunderstorms could produce gusty winds and localized flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ067>075-176-178-041630- Orange-Putnam-Rockland-Northern Westchester-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northern Queens-Southern Queens- 1224 PM EDT Tue Jul 3 2018 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered afternoon thunderstorms could produce gusty winds and localized flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. JMC
In the hours before
Local storm report, Jul 3, 1:28 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
128 PM EDT TUE JUL 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TSTM WND DMG 1 NW ARLINGTON 40.79N 74.15W
07/03/2018 ESSEX NJ FIRE DEPT/RESCUE
TREE ON CAR WITH PEOPLE TRAPPED INSIDE AT THE
INTERSECTION OF MAIN STREET AND RUTGERS STREET.
&&
FEBLocal storm report, Jul 3, 1:31 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
131 PM EDT TUE JUL 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG ROSEVILLE 40.75N 74.19W
07/03/2018 ESSEX NJ EMERGENCY MNGR
TREE DOWN ON CAR AT THE INTERSECTION OF ORANGE STREET
AND 4TH STREET.
&&
FEBLocal storm report, Jul 3, 1:37 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
137 PM EDT TUE JUL 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TSTM WND DMG 1 NNW NORTH ARLINGTON 40.80N 74.13W
07/03/2018 BERGEN NJ EMERGENCY MNGR
TREE DOWN AT THE INTERSECTION OF JAUNCEY AVENUE AND
RIVER ROAD.
&&
FEBSpecial weather statement, Jul 3, 1:39 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service New York NY
139 PM EDT TUE JUL 3 2018
NJZ107-108-031830-
Eastern Union-Western Union-
139 PM EDT TUE JUL 3 2018
...A STRONG THUNDERSTORM WILL AFFECT UNION COUNTY...
At 139 PM EDT, a strong thunderstorm was located over Clark, or near
Linden, moving southwest at 10 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Plainfield, Linden, Summit, Clark, Westfield, Rahway, Scotch Plains,
Cranford, Roselle, Roselle Park, Kenilworth, Fanwood, Mountainside,
Garwood and Springfield.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4061 7431 4060 7446 4061 7444 4063 7442
4067 7440 4066 7442 4066 7443 4072 7438
4065 7419 4063 7420 4059 7420 4060 7422
4060 7426 4059 7429
TIME...MOT...LOC 1739Z 066DEG 7KT 4065 7432
MDLocal storm report, Jul 3, 1:45 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
145 PM EDT TUE JUL 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG ARLINGTON 40.78N 74.13W
07/03/2018 BERGEN NJ LAW ENFORCEMENT
TREE DOWN ON CAR.
&&
FEBLocal storm report, Jul 3, 2:17 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
217 PM EDT TUE JUL 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND DMG PARAMUS 40.95N 74.07W
07/03/2018 BERGEN NJ LAW ENFORCEMENT
WIRES DOWN CLOSING THE MIDDLE AND RIGHT LANES OF ROUTE
4 EASTBOUND FROM FOREST AVENUE TO THE RIVER EDGE BORDER.
&&
FEBThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 12:42 PM EDT | Special Weather Statement | OKX | Essex, Hudson, Union | 33 min |
| Jul 3, 1:15 PM EDT | Special Weather Statement | OKX | Essex, Hudson, Union | 45 min |
| Jul 3, 1:17 PM EDT | Flash Flood Warning | OKX | Essex, Hudson, Union | 89 min |
| Jul 3, 1:21 PM EDT | Severe Thunderstorm Warning | OKX | Essex, Hudson, Union | 39 min |
| Jul 3, 1:39 PM EDT | Special Weather Statement | OKX | Union | 51 min |
| Jul 3, 1:45 PM EDT | Severe Thunderstorm Warning | OKX | Union | 45 min |
| Jul 3, 1:48 PM EDT | Severe Thunderstorm Warning | OKX | Bergen, Passaic | 42 min |
| Jul 3, 1:53 PM EDT | Flash Flood Warning | OKX | Union | 79 min |
| Jul 3, 1:57 PM EDT | Severe Thunderstorm Warning | OKX | Bergen, Passaic | 35 min |
| Jul 3, 2:07 PM EDT | Areal Flood Advisory | OKX | Bergen | 3 hr |
| Jul 3, 2:25 PM EDT | Areal Flood Advisory | OKX | Bergen, Passaic | 3 hr |
| Jul 3, 3:14 PM EDT | Flash Flood Warning | OKX | Bergen, Passaic | 104 min |
| Jul 3, 3:22 PM EDT | Special Weather Statement | OKX | Bergen | 38 min |
| Jul 3, 3:24 PM EDT | Flash Flood Warning | OKX | Bergen, Essex, Passaic | 2 hr |
| Jul 3, 3:57 PM EDT | Special Weather Statement | OKX | Essex, Union | 48 min |
| Jul 3, 4:34 PM EDT | Special Weather Statement | OKX | Union | 41 min |
| Jul 3, 4:36 PM EDT | Areal Flood Advisory | OKX | Essex, Hudson, Union | 2 hr |
| Jul 3, 2:29 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 46 min |
| Jul 3, 3:00 PM EDT | Special Weather Statement | OKX | Rockland | 45 min |
| Jul 3, 3:15 PM EDT | Special Weather Statement | OKX | Westchester | 45 min |
| Jul 3, 3:26 PM EDT | Special Weather Statement | OKX | Rockland | 49 min |
| Jul 3, 4:27 PM EDT | Special Weather Statement | OKX | Orange | 48 min |
| Jul 3, 4:44 PM EDT | Special Weather Statement | OKX | Orange | 46 min |
| Jul 3, 4:59 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 46 min |
| Jul 3, 5:27 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Westchester | 34 min |
Nearby
Severe Thunderstorm Warnings in New York, 2018Severe Thunderstorm Warnings in New Jersey, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.